# SDR CALA2025091508879

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 48,072 hours, 5,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT ON ROW 48 AFT. MIDDLE SECTION ONLY.  ACCOMPLISHED FIM TASK B787-A-33-50-F1-BSA-421A AND EMERGENCY EXIT LIGHTS OPS TEST IAW MM 33-51-00-00C-320A-A, ALL TEST GOOD.  ACP'D EMERGENCY LIGHTS FULL GROUND TEST IAW MM B787-A-33-51-00-07A-343A-A AND FIM B787-A-33-50-F1-W9A-421A-A, SYSTEM TESTS NORMAL.
